# SDR CALA2019021700250

- Difficulty date: February 13, 2019
- Submitted: February 17, 2019
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 59,778 hours, 25,382 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: D5337261322300
- Condition: Damaged
- Location: Aft Lh Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER AAR N/R 9816674 & T/C 18-0553-8-0008 (FCD 5330-05575) L-69-0 03) MULTIPLE FASTENER HOLES IN AFT L/H MLG DOOR ACTUATOR FITTING DAMAGED. REMOVED AND REPLACED L/H AFT MLG DOOR ACTUATOR FITTING IAW A319 SRM 51-72-11-911-001 ADD EMP:V918822
